I was wondering if you could help. My husband has just received blood test rsults after a routine blood test.
His GPT is high at104 (it says normal is 5-40) & GOT is also high at 48 (it say normal is 5-39). I have been looking on the net at it seems to be connected with liver disease. The doctor has said he has to stop drinking apart from the occasional beer & also stop fatty foods such as chocolate. He does normally drink but only once a week. I can understand that he has to stop drinking if its causing liver disease but why no chocolate?
Also he has raised uric acid: 8.3 when it should be 2.4 - 5.7. What is this caused by?
Finally his HDL colesterol is low at 42 when it says normal is 45-75. I see this is to do with the heart.
Are all the above related?
I cant really get more info from the doctor as I live in Spain & my spanish isnt great when it comes to medical terms so I would be greatful if anyone can give me more info.
Thanks in advance
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.